MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 90cm; Dorsal Root Ganglion Stimulator For Pain Relief

Abbott Medical Kit Implantable Slim Tip Lead, 90cm; Dorsal Root Ganglion Stimulator For Pain Relief
Model Number MN10450-90A
Medical Device Problem Codes Therapeutic or Diagnostic Output Failure (3023); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information indicates the patient experienced new pain and not ineffective therapy; therefore, this device is no longer considered reportable.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Reprogramming is unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead the allegation is against.
 
Additional Manufacturer Narrative
Additional information indicates the patient experienced new pain and not ineffective therapy; therefore, this device is no longer considered reportable.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: kit implantable slim tip lead, 90cm, model: mn10450-90a, udi: (b)(4), serial: (b)(6), batch: 7034950.

Brand Name
Kit Implantable Slim Tip Lead, 90cm
Common Device Name
Dorsal Root Ganglion Stimulator For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50128659
Report Number1627487-2026-09321
Device Sequence Number20243232
Product Code PMP
UDI-Device Identifier05415067027160
UDI-Public(01)05415067027160(10)6607553(17)200828
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Model NumberMN10450-90A
Device Catalogue NumberMN10450-90A
Device Lot Number6607553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/15/2026
09/25/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/24/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight180 LB